Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 48, NWS State College, PA

June 3, 20204 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 3, 2020, 5:26 PM EDT for 4 counties in Pennsylvania. It was in force for 64 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2020, 5:26 PM EDT (21:26 UTC)
Expired
Jun 3, 2020, 6:30 PM EDT
In force
64 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Dauphin County, PA, Lebanon County, PA, Northumberland County, PA, Snyder County, PA

The radar

The State College radar (KCCX), 128 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 5:35 PM EDTHAIL 1Berrysburg, PA
Jun 3, 5:36 PM EDTTSTM WND DMG2 Ese Pillow, PATREES DOWN ON WIRES.
Jun 3, 5:36 PM EDTHAIL 1Berrysburg, PA
Jun 3, 5:38 PM EDTTSTM WND DMG2 Ene Elizabethville, PATREE DOWN.
Jun 3, 5:40 PM EDTHAIL 0.882 Ene Elizabethville, PA
Jun 3, 5:42 PM EDTTSTM WND DMG3 Ene Elizabethville, PATREES AND POWERLINES DOWN.
Jun 3, 5:59 PM EDTTSTM WND DMG1 Sse Meiserville, PABARN DESTROYED AT ORIENTAL RD AND SAWMILL RD IN CHAPMAN TWP.
Jun 3, 6:02 PM EDTTSTM WND DMG2 W Harper Tavern, PA12 TREES DOWN.
Jun 3, 6:14 PM EDTTSTM WND DMGRichland, PATREES DOWN ON WIRES.
Jun 3, 6:15 PM EDTTSTM WND DMG1 Nnw Newmanstown, PASEVERAL LARGE TREES DOWN AND ROOF DAMAGE TO HOUSE.
Jun 3, 6:15 PM EDTTSTM WND DMGNewmanstown, PALARGE TREE DOWN AND COPPER ROOF TORN OFF PORCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 3:52 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2031 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

795 
WUUS51 KCTP 032126
SVRCTP
PAC043-075-097-109-032230-
/O.NEW.KCTP.SV.W.0048.200603T2126Z-200603T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
526 PM EDT Wed Jun 3 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Southwestern Northumberland County in central Pennsylvania...
  Northern Dauphin County in south central Pennsylvania...
  Southeastern Snyder County in central Pennsylvania...
  Lebanon County in south central Pennsylvania...

* Until 630 PM EDT.

* At 526 PM EDT, a severe thunderstorm was located over Port
  Trevorton, moving southeast at 45 mph.

  HAZARD...70 mph wind gusts and ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* This severe thunderstorm will be near...
  Urban around 530 PM EDT.
  Lykens and Elizabethville around 540 PM EDT.
  Fort Indiantown Gap, Dehart Dam and Williamstown around 550 PM 
  EDT.
  Harper Tavern, Lickdale and Penn National Race Course around 600 
  PM EDT.

Other locations impacted by this severe thunderstorm include Enders,
Gratz, Ono, Wiconisco, Mount Gretna, Freeburg, Avon Heights,
Dalmatia, Berrysburg and Herndon.

This includes the following Interstates...
 The Pennsylvania Turnpike near mile marker 264.
 Interstate 78 from mile markers 0 to 8.
 Interstate 81 from mile markers 79 to 96.

This includes the following COVID-19 Test Sites... 
Good Samaritan Hospital...
Lebanon VA Medical Center...
MedExpress Urgent Care...
and WellSpan Health.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4025 7630 4024 7644 4022 7649 4058 7698
      4059 7696 4064 7694 4064 7700 4069 7705
      4079 7694 4057 7655 4037 7625 4036 7620
      4032 7616
TIME...MOT...LOC 2126Z 310DEG 37KT 4065 7690 

HAIL...1.50IN
WIND...70MPH
 
$$

Jurewicz

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:40 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 3, 3:40 PM EDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service State College PA
340 PM EDT Wed Jun 3 2020

.SYNOPSIS...
Additional showers and thunderstorms will be quickly forming
late this afternoon into this evening across the northern half
of the state and will drift into southern PA early this evening
as a frontal boundary pushes through the state. It will remain
unsettled Thursday into Friday, and possibly right into the
weekend. High pressure and dry air take hold Sunday and lasts
into Tuesday.

&&

.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
The nose of MU capes exceeding 2000 J/KG is nosing into the NW
mtns attm and the airmass is recovering quickly after this
morning's widespread showers and strong to svr tsra.

Showers and scattered strong TSRA were firing rapidly within
this region of increasing instability. 0-1km were EHI's were
between 1-2 M2/S2 across much of our central and western zones,
with 0-1km bulk shear between 20-25 KTS. LCL heights were also
only 750-1000M over roughly the NW half of the CWA.

The blossoming area of convection will sink right through the
current SPC Day 1 Slight Risk area for svr and strengthen over
the next several hours. By 00Z Thu, the broken line of strong
to SVR convection will be across the southern 1-2 layers of PA
counties, and sink south of the Mason/Dixon line around dark.

Temps have rebounded into the low-mid 80s across all but the
northern tier with sfc dewpoints mainly in the mid to upper
60s.

Westerly winds will continue to gust into the teens and 20s
over the SW/SC ahead of the expanding area of TSRA fueling SR
inflow.

&&

.SHORT TERM /MIDNIGHT THROUGH 6 PM THURSDAY/...
Storms should still be going early this evening in the southern
third of the area. Clearing will spread south across the region
late tonight, but may self-destruct and turn to some fog.

Low clouds are also possible where the wind is an upslope
(Alleghenies). Storms/showers will diminish for everyone but
they could hang on until around or shortly after midnight across
the Laurels. Sticky air will keep the temps from falling out of
the mid 60s for about half of the area, though some clearing
will allow the nrn mtns to dip into the 50s.

The old boundary will likely be along the srn border Thurs
morning, the sfc wind will be light and SWrly. Upper flow
flattens to a W-E direction, and lingering moisture and daytime
heat will lead to showers and storms in the aftn. The shear will
be lacking, but CAPEs could reach 1000 or better across the
south. So, a few of the storms could go severe, but most likely,
without the shear, many will be sub-severe. SPC MRGL risk is
enough to keep a close eye on them. Maxes Thurs will be just as
warm across the north than the south, thanks to more sun up
north. The coolest place will be the Laurels where clouds and a
higher chc of showers exist.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
The old front will stall near the PA-MD border on Thu, keeping
a chance of rain showers and maybe a few PM tstms through Fri.
Generally a quarter to half an inch of rain is expected across
the southern counties Thu-Fri, with locally higher amounts in
storms. Lesser amounts north.

The stationary front is progged to move offshore Fri night, with
slightly drier air moving in for Sat. Another cold front and
shortwave trough may touch off isolated showers/storms Sat, but
drier air will be a limiting factor. Cooler, drier air will move
in behind this front for Sun-Mon. We will see a warming trend
into the middle of next week as the remnants of TS Cristobal
moving up the MS valley help build an upper ridge over the
eastern US.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
A second round of scattered showers and t-storms will develop
across parts of the airspace late this afternoon through early
tonight. Outside of t-storms, expect mainly VFR conditions to
prevail during the 03/012Z TAF period. Some patchy fog is
possible in the northern tier late tonight into early Thursday.

Outlook...

Thu...Showers/t-storms likely especially srn 1/2.

Fri-Sat...Chance of showers/t-storms.

Sun...VFR/no sig wx.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Dangelo/Lambert
NEAR TERM...Lambert
SHORT TERM...Dangelo/Lambert
LONG TERM...Gartner/Colbert
AVIATION...Steinbugl
Hazardous weather outlook, Jun 3, 4:24 PM EDT, 1 hour 2 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
424 PM EDT Wed Jun 3 2020

PAZ011-012-018-019-041-045-046-049>053-058-042030-
Cameron-Northern Clinton-Northern Centre-Southern Centre-
Northern Lycoming-Southern Clinton-Southern Lycoming-Union-Snyder-
Montour-Northumberland-Columbia-Schuylkill-
424 PM EDT Wed Jun 3 2020

...SEVERE THUNDERSTORM WATCH 244 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-010-017-037-042-042030-
Warren-McKean-Potter-Elk-Clearfield-Tioga-Sullivan-
424 PM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ033>035-042030-
Somerset-Bedford-Fulton-
424 PM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Isolated severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms with gusty winds and small hail
are possible, mainly after noon on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ024>026-036-042030-
Cambria-Blair-Huntingdon-Franklin-
424 PM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Isolated severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible late today
and this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms with gusty winds and small hail
are possible, mainly after noon on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ027-028-056-057-059-063>066-042030-
Mifflin-Juniata-Perry-Dauphin-Lebanon-Cumberland-Adams-York-
Lancaster-
424 PM EDT Wed Jun 3 2020

...SEVERE THUNDERSTORM WATCH 244 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms with gusty winds and small hail
are possible, mainly after noon on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, Jun 3, 4:01 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service State College PA
401 PM EDT Wed Jun 3 2020

PAZ019-045-049-032045-
Southern Clinton PA-Union PA-Southern Centre PA-
401 PM EDT Wed Jun 3 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CENTRE...UNION...AND
CLINTON COUNTIES UNTIL 445 PM EDT...

At 401 PM EDT, Doppler radar indicated a strong thunderstorm over
Mackeyville, moving southeast at 40 mph.

Wind gusts 40 to 50 mph and nickel size hail are possible.

This strong thunderstorm will be near...
  Rebersburg around 410 PM EDT.
  Carroll and Woodward around 420 PM EDT.
  Laurelton Center, R.B. Winter State Park and Weikert around 425 PM
  EDT.
  Sand Bridge State Park around 430 PM EDT.
  Mifflinburg and Forest Hill around 435 PM EDT.
  Penns Creek and Vicksburg around 440 PM EDT.

Other locations impacted by this storm include Loganton, New Berlin,
Hartleton, McCall Dam State Park and Lock Haven University.

This includes the following COVID-19 Test Sites...
UPMC Susquehanna Lock Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4089 7685 4089 7694 4087 7700 4086 7702
      4087 7706 4083 7727 4104 7761 4113 7752
      4117 7745 4090 7684
TIME...MOT...LOC 2001Z 305DEG 35KT 4107 7747

Jurewicz
Local storm report, Jun 3, 4:34 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
434 PM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     3 SSE DRIFTWOOD         41.30N 78.10W
06/03/2020                   CAMERON            PA   911 CALL CENTER

            TREES DOWN ACROSS WYKOFF RUN RD.

&&

ART
Local storm report, Jun 3, 4:56 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
456 PM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     1 ENE PENNS CREEK       40.86N 77.05W
06/03/2020                   SNYDER             PA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN ON ROUTE 104.

&&

SDT
Local storm report, Jun 3, 4:57 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
457 PM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     2 ESE PENNS CREEK       40.85N 77.03W
06/03/2020                   SNYDER             PA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN ON SCHOLL RD.

&&

SDT
Special weather statement, Jun 3, 5:00 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service State College PA
500 PM EDT Wed Jun 3 2020

PAZ037-041-042-032200-
Sullivan PA-Northern Lycoming PA-Tioga PA-
500 PM EDT Wed Jun 3 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LYCOMING...SULLIVAN...
AND TIOGA COUNTIES UNTIL 600 PM EDT...

At 500 PM EDT, Doppler radar indicated a strong thunderstorm near
Arnot, moving east southeast at 40 mph.

Wind gusts 40 to 50 mph and nickel size hail are possible.

This strong thunderstorm will be near...
  Blossburg around 505 PM EDT.
  Ogdensburg around 515 PM EDT.
  Ralston around 520 PM EDT.
  Shunk around 535 PM EDT.
  Lincoln Falls around 540 PM EDT.

Other locations impacted by this storm include Dushore, Laporte,
Eagles Mere, Forksville and Hillsgrove.

This includes the following COVID-19 Test Sites...
Guthrie Clinic Dushore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4169 7689 4160 7687 4155 7637 4133 7650
      4153 7729 4160 7736 4171 7726
TIME...MOT...LOC 2100Z 277DEG 35KT 4162 7716

Lambert
Local storm report, Jun 3, 5:07 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
507 PM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             TROXELVILLE             40.81N 77.20W
06/03/2020  M1.00 INCH       SNYDER             PA   TRAINED SPOTTER

            QUARTER SIZE HAIL IN TROXELVILLE.

&&

ART

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 12:39 AM EDTSevere Thunderstorm WarningCTPMcKean, Potter96 min
Jun 3, 1:28 AM EDTSevere Thunderstorm WarningCTPTioga25 min
Jun 3, 1:49 AM EDTAreal Flood AdvisoryCTPMcKean116 min
Jun 3, 1:58 AM EDTSpecial Weather StatementCTPCameron, Clinton32 min
Jun 3, 2:29 AM EDTAreal Flood AdvisoryCTPCameron, Clinton2 hr
Jun 3, 3:35 AM EDTSpecial Weather StatementCTPJuniata25 min
Jun 3, 4:04 AM EDTSpecial Weather StatementCTPJuniata, Perry41 min
Jun 3, 4:23 AM EDTSpecial Weather StatementCTPTioga37 min
Jun 3, 6:12 AM EDTSpecial Weather StatementCTPWarren33 min
Jun 3, 8:05 AM EDTSpecial Weather StatementCTPWarren55 min
Jun 3, 9:00 AM EDTSpecial Weather StatementCTPCameron, Elk30 min
Jun 3, 9:36 AM EDTSpecial Weather StatementCTPClearfield39 min
Jun 3, 9:52 AM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon38 min
Jun 3, 10:15 AM EDTSpecial Weather StatementCTPBlair, Cambria, Huntingdon45 min
Jun 3, 10:17 AM EDTSpecial Weather StatementCTPColumbia, Juniata, Mifflin, Montour, Northumberland, Snyder and 1 more43 min
Jun 3, 10:36 AM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Huntingdon, Juniata, Lebanon, Mifflin and 2 more54 min
Jun 3, 10:50 AM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill40 min
Jun 3, 11:19 AM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York56 min
Jun 3, 2:55 PM EDTSpecial Weather StatementCTPCameron35 min
Jun 3, 3:21 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clinton54 min
Jun 3, 3:53 PM EDTSpecial Weather StatementCTPClinton37 min
Jun 3, 4:01 PM EDTSpecial Weather StatementCTPUnion44 min
Jun 3, 4:11 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Union64 min
Jun 3, 4:43 PM EDTSevere Thunderstorm WarningCTPDauphin, Northumberland, Schuylkill, Snyder, Union47 min
Jun 3, 4:49 PM EDTSevere Thunderstorm WarningCTPCentre, Juniata, Mifflin, Northumberland, Snyder, Union41 min
Jun 3, 5:00 PM EDTSpecial Weather StatementCTPSullivan60 min
Jun 3, 5:14 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan, Tioga61 min
Jun 3, 5:48 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Lebanon, Northumberland, Perry, Snyder57 min
Jun 3, 6:12 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon63 min
Jun 3, 6:21 PM EDTSpecial Weather StatementCTPJuniata, Mifflin54 min
Jun 3, 6:48 PM EDTSevere Thunderstorm WarningCTPCumberland, Juniata, Perry57 min
Jun 3, 6:58 PM EDTSpecial Weather StatementCTPBedford62 min
Jun 3, 7:27 PM EDTSevere Thunderstorm WarningCTPCumberland, York63 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.